# SDR 99ZZZM549

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR SQUAT SWITCH SENSOR BROKEN OFF FROM ATTACH POINT.  REMOVED AND REPLACED NOSE LANDING GEAR SQUAT SWITCH SENSOR HARNESS AND MOUNTING BRACKET IAW MM.  (M)
